# SDR S2YA970029

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801SK
- Make and model: Beech 1900D
- Aircraft serial: UE80
- Engine: Pwa PT6A67D
- System (JASC): 7250 · Turbine Section
- Part: Power Section
- Part number: 3044700
- Condition: Failed
- Location: Rt Engine
- Part time: 6,909 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

MKE/CVG - FLT 1026 - DURING CLIMB-OUT, CREW NOTICED THE RT ENGINE TORQUE FLUCTUATING PLUS OR MINUS 200 FEET/POUNDS AND PROPELLER SPEED WAS FLUCTUATING WITH THE TORQUE FLUCTUATIONS.  THE CREW NOTIFIED ATC AND RETURNED TO MKE WITHOUT INCIDENT.  THE RT AND LT PROPELLERS WERE SWAPPED AND THE AIRCRAFT WAS GROUND RUN; WITH A SATISFACTORY GROUND RUN, THE AIRCRAFT WAS TEST FLOWN.  AFTER THE UNSATISFACTORY TEST FLIGHT, THE RT ENGINE POWER SECTION WAS REPLACED.  A TEST FLIGHT WAS PERFORMED, AFTER A SATISFACTORY TEST FLIGHT, THE AIRCRAFT WAS RETURNED TO SERVICE.  (X)
